Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

Surfaces at a constant distance from the edge of regression on a surface of revolution in E3

Ali Çakmak, Ömer Tarakcı

Applied Mathematical Sciences Cilt 10 · ss. 707–719 · 01.01.2016
DOI ile aç

Atıf için künye

Çakmak, A., & Tarakcı, Ö. (2016). Surfaces at a constant distance from the edge of regression on a surface of revolution in E3. Applied Mathematical Sciences, 10, 707–719. https://doi.org/10.12988/ams.2016.53222

BibTeX
@article{cakmak2016-73971,
  author = {Çakmak, Ali and Tarakcı, Ömer},
  title = {Surfaces at a constant distance from the edge of regression on a surface of revolution in E3},
  journal = {Applied Mathematical Sciences},
  year = {2016},
  volume = {10},
  pages = {707--719},
  issn = {1312-885X},
  doi = {10.12988/ams.2016.53222},
  url = {https://akademik.atauni.edu.tr/yayinlar/73971-surfaces-at-a-constant-distance-from-the-edge-of-regression-on-a-surface-of}
}